# SDR DHL2003802011

- Difficulty date: August 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOOR HAS CRACK PROPAGATING FROM RIVET B.S. 860  12 INCHES FROM OUTBOARD RADIUS. CRACK .5 INCHES LONG.  STOPPED DRILLED CRACK. INSTALLED A DOUBLER REPAIR IAW SRM 52-2-3.
